# SDR R61A2021102000817

- Difficulty date: October 1, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 44,692 hours, 27,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Panel
- Part number: 17003859002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERIOR FUSELAGE FWD CARGO SHEAR CLIP ON FR 16 BTWN STR 28-27R FOUND CORRODED. MX REPLACED SHEAR CLIP PN 170-03859-002 IAW SRM 51-41-01 SEE AAR NRC# 4500970-1000-0182 FOR WORK PERFORMED. AC WAS RTS
